# SDR SWAA2022122074303

- Difficulty date: November 21, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA BETWEEN STATION 380-400 RBL-9 UPPER CORD ANGLE CRACKED AT FASTENER HOLE.   REMOVED UPPER CORD ANGLE AT MAIN CABIN FWD WET AREA IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED UPPER CORD ANGLE AT MAIN CABIN IAW SRM 51-10-02-0G-0.   TREATED AND PRIMED UPPER CORD ANGLE AT MAIN CABIN IAW SRM 51-20-01-0G-0 & AMM 51-21-72-370-804.   INSTALLED UPPER CORD ANGLE AT MAIN CABIN FWD WET AREA  IAW SRM 51-40-02-0G-0.
